Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 11, 2011, 6:34 PM MDT for Logan County, Morgan County, Weld County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 6:34 PM MDT (00:34 UTC)
- Expired
- Jul 11, 2011, 7:03 PM MDT
- In force
- 29 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Logan County, CO, Morgan County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 126 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
522 WUUS55 KBOU 120034 SVRBOU COC075-087-123-120115- /O.NEW.KBOU.SV.W.0135.110712T0034Z-110712T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 634 PM MDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO SOUTHWESTERN LOGAN COUNTY IN NORTHEAST COLORADO EAST CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 715 PM MDT * AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF ANTELOPE SPRINGS...OR 15 MILES NORTHEAST OF FORT MORGAN...MOVING NORTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLARD... PAWNEE PASS...LOGAN CORNERS...ATWOOD AND ANTELOPE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. && LAT...LON 4080 10344 4058 10321 4036 10361 4048 10378 TIME...MOT...LOC 0034Z 213DEG 10KT 4045 10364 WIND...HAIL 60MPH 1.50IN $$ BAKER
2 follow-up statements
151 WWUS55 KBOU 120047 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 647 PM MDT MON JUL 11 2011 COC075-087-123-120115- /O.CON.KBOU.SV.W.0135.000000T0000Z-110712T0115Z/ MORGAN CO-LOGAN CO-WELD CO- 647 PM MDT MON JUL 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR EAST CENTRAL WELD...SOUTHWESTERN LOGAN AND NORTHEASTERN MORGAN COUNTIES... AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM STILL CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF ANTELOPE SPRINGS...OR 19 MILES NORTHEAST OF FORT MORGAN...MOVING NORTHEAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLARD...PAWNEE PASS...LOGAN CORNERS...ATWOOD AND ANTELOPE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING HAIL UP TO ONE AND THREE-QUARTER INCHES IN DIAMETER WAS REPORTED 4 MILES SOUTHWEST OF WILLARD IN SOUTHWEST LOGAN COUNTY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. HAIL...POSSIBLY ACCUMULATING TO SEVERAL INCHES...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. && LAT...LON 4080 10344 4058 10321 4036 10361 4048 10378 TIME...MOT...LOC 0042Z 210DEG 26KT 4051 10359 WIND...HAIL 60MPH 1.00IN $$ BAKER
095 WWUS55 KBOU 120103 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 703 PM MDT MON JUL 11 2011 COC075-087-123-120109- /O.CAN.KBOU.SV.W.0135.000000T0000Z-110712T0115Z/ MORGAN CO-LOGAN CO-WELD CO- 703 PM MDT MON JUL 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WELD... SOUTHWESTERN LOGAN AND NORTHEASTERN MORGAN COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PRODUCED GOLFBALL SIZE HAIL NEAR WILLARD IN SOUTHWEST LOGAN COUNTY HAS WEAKENED AND WAS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...A COMPLEX OF SLOW MOVING THUNDERSTORMS IN THE SAME AREA WILL LIKELY CONTINUE TO PRODUCE HEAVY RAINFALL...STRONG GUSTY WINDS...NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES AND EVEN SMALL HAIL. THE HEAVY RAINFALL MAY PRODUCE AREAS OF LOW LAND FLOODING... SUCH AS ALONG THE BANKS OF THE SOUTH PLATTE RIVER IN LOGAN COUNTY. LAT...LON 4080 10344 4058 10321 4036 10361 4048 10378 TIME...MOT...LOC 0059Z 213DEG 10KT 4051 10359 $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:30 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 11, 3:30 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT MON JUL 11 2011
.SHORT TERM....CONVECTION STARTING TO SPREAD INTO MOUNTAINS WHILE
ISOLATED CELLS HAVE DEVELOPED OVER CENTRAL JEFFERSON COUNTY...FAR
NORTHERN LARIMER COUNTY AND PORTIONS OF SOUTHERN DENVER METRO AREA.
AIRMASS SLIGHTLY UNSTABLE AS INTEGRATED PRECIPITABLE WATER FROM GPS
DATA INDICATE VALUES HAVE INCREASED TO AROUND 1.10 INCHES AT KBOU.
SHOULD SEE ACTIVITY BECOME A BIT MORE WIDESPREAD OVER MOUNTAINS AND
FOOTHILLS REMAINDER OF THIS AFTERNOON...CONTINUING INTO THIS
EVENING. ACROSS PLAINS...SHORT TERM MODELS INDICATE COVERAGE TO BE A
BIT LESS. SO BELIEVE CURRENT POPS SHOULD SUFFICE FOR TONIGHT. STORM
MOTION INDICATING CELLS MOVING ROUGHLY 10-15KTS. THOUGH HEAVY RAIN A
AND LOCALIZED FLOODING GOOD POSSIBILITY WITH THE STORMS...THE
CURRENT STORM MOTION AND COVERAGE SHOULD LIMIT WIDESPREAD FLASH
FLOODING SO WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR TONIGHT. AS
FOR SEVERE THREAT...SHEAR REMAINS WEAK SO THREAT IS LOW. PERHAPS A
FEW STORMS OVER THE FAR NORTHEAST CORNER COULD SEE HAIL NEAR AN INCH
WITH WIND GUSTS TO 60 MPH. MODELS SHOW MOST CONVECTION MOVING AWAY
FROM CFWA OVERNIGHT...THOUGH WILL CONINUE A SLIGHT CHANCE ACROSS THE
AREA. MODELS CONTINUE TO SHOW WEAK FRONT MOVING ACROSS PLAINS AFTER
15Z TUESDAY WITH LOW LEVEL UPSLOPE DEVELOPING AS FAR WEST AS THE
FOOTHILLS. COULD SEE SOME STRATUS BEHIND FRONT. QG VERTICAL VELOCITY
PROGS SHOW SOME WEAK ASCENT ACROSS THE AREA AFTER 18Z. COMBINATION
OF ASCENT AND UPSLOPE ALONG WITH CONTINUED WEAK MOIST SOUTHWEST FLOW
ALOFT SHOULD PRODUCE SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS...
FOOTHILLS AND ADJACENT PLAINS AFTER 18Z. MOST OF THE MODEL QPF
INDICATED IN THIS REGION AS WELL. WILL KEEP THE LIKELY POPS OVER
THIS AREA...WITH LOWER POPS FURTHER EAST. WITH PRECIPITABLE WATER
VALUES PROGGED IN THE 1.0-1.5 INCH RANGE DURING THE AFTERNOON...
HEAVY RAIN AGAIN A POSSIBILITY. WINDS ALOFT LOOK TO BE WEAKER THAT
TODAY...SO STORMS SHOULD BE SLOW MOVING. THINGS BEGINNING TO POINT
TO A POTENTIAL FOR DECENT FLASH FLOOD EVENT...PARTICULARLY FOR THE
BURN AREAS OF LARIMER AND BOULDER COUNTIES.
.LONG TERM...HEAVY RAIN PRODUCING THUNDERSTORMS STILL LOOK TO BE A
GOOD BET TUESDAY EVENING...PERHAPS CONTINUING ON THE PLAINS THROUGH
A GOOD CHUNK OF THE NIGHT. EASTERLY LOW LEVEL UPSLOPE WINDS ARE
FORECAST TO PUSH PRECIPITABLE WATER VALUES OF AROUND 1.50 INCHES
INTO THE EAST SLOPES OF THE MOUNTAINS WHICH WILL KEEP A PRETTY
DECENT THREAT OF FLASH FLOODING IN AND CLOSE TO THE FOOTHILLS AND
THE BURN AREAS THEREIN. PRECIPITABLE WATER VALUES IN EXCESS OF HALF
AN INCH ARE EXPECTED OVER THE HIGH COUNTRY AS WELL WHICH SHOULD
ELEVATE THE FLASH FLOOD THREAT THERE TOO...ESPECIALLY CONSIDERING
THE HIGH STREAM FLOWS ALREADY OCCURRING. MODELS SUGGEST A GRADUAL
DECREASE IN POPS THROUGH AT LEAST THURSDAY OR FRIDAY AS PW VALUES
DROP. THIS TREND HAS SOME SUPPORT IN THE LATEST WATER VAPOR IMAGERY
WHICH HAS DARKENING SHOWING UP OVER NORTHWEST MEXICO MIDDAY MONDAY.
BY SATURDAY OR SUNDAY THE MODELS WANT TO BUILD THE CENTER OF THE
ANTICYCLONE WESTWARD...PUSHING THE MOISTURE TRACK FURTHER WEST INTO
THE GREAT BASIN. HOWEVER...IF THIS WERE TO HAPPEN ENOUGH MOISTURE
WOULD LIKELY REMAIN UNDER THE HIGH TO KEEP SOME PRECIPITATION THREAT
IN THE FORECAST OVER THE WEEKEND AND INTO EARLY NEXT WEEK. SEE NO
REASON TO MAKE ANY HUGE CHANGES TO THE GOING FORECAST. ALL IN ALL
AFTER TUESDAY NIGHT THINGS LOOK TO BE FAIRLY CLIMATOLOGICAL FOR THIS
TIME OF YEAR.
&&
.AVIATION...STORMS CONTINUING ACROSS FOOTHILLS AS WELL AS SOUTHERN
PORTIONS OF THE DENVER AREA...INCLUDING KAPA. SOME STORMS POSSIBLE
THIS EVENING ACROSS THE AREA THROUGH AROUND 05Z. COULD SEE BRIEF
HEAVY RAIN AND WIND GUSTS TO 40 MPH...WITH A CHANCE FOR MVFR
CEILINGS AND VISIBILITIES. OTHERWISE...VFR CONDITIONS TO PREVAIL
WITH WEAK DRAINAGE PATTERN OVERNIGHT. WEAK FRONT TO MOVE ACROSS AREA
AFTER 16Z...WITH WIND SHIFT TO THE EAST. SPEEDS SHOULD STAY BELOW
12 KTS. SLIGHT CHANCE FOR SOME STRATUS BETWEEN 11Z AND 15Z WITH MVFR
CEILINGS. THUNDERSTORMS TO DEVELOP AFTER 18Z OVER THE DENVER AREA...
WITH POSSIBLE HEAVY RAIN AND MVFR CONDITIONS.
&&
.HYDROLOGY...SOME THUNDERSTORMS THIS EVENING WILL PRODUCE HEAVY RAIN
...STRONG GUSTY WINDS AND A LOT OF LIGHTNING. STORM MOVEMENT WILL
GENERALLY BE NORTHEAST AT ABOUT THE SAME SPEED AS SUNDAY EVENING. UP
TO AN INCH OF RAIN CAN BE EXPECTED IN LESS THAN AN HOUR. THESE
RAINFALL AMOUNTS MAY ALSO OCCUR IN THE BURN AREAS.
SIGNIFICANT MOUNTAIN SNOWMELT RUNOFF CONTINUES ABOVE 12000 FEET.
STREAMS CONTINUE TO RUN NEAR TO ABOVE BANKFULL IN JACKSON
COUNTY...EASTERN GRAND COUNTY...BLUE RIVER IN SUMMIT COUNTY AND THE
BIG THOMPSON RIVER IN SOUTHWEST LARIMER COUNTY. STREAM LEVELS ARE
GENERALLY EXPECTED TO SLOWLY DECREASE OVER THE NEXT SEVERAL DAYS BUT
HEAVY RAINFALL FROM THUNDERSTORMS COULD BRING RAPID RISES TO ALREADY
SWOLLEN STREAMS.
THERE WILL BE GREATER AREAL COVERAGE OF SLOWER MOVING THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING WITH MOISTURE LADEN UPSLOPE FLOW.
TUESDAY WILL BE THE WETTEST DAY WITH LESS RAINFALL EXPECTED WEDNESDAY
AND THURSDAY.
FLOOD ADVISORIES...
HEADWATERS OF THE COLORADO RIVER AND ST LOUIS CREEK IN EASTERN
GRAND COUNTY THROUGH WEDNESDAY EVENING.
BIG THOMPSON RIVER THROUGH ESTES PARK IN LARIMER COUNTY THROUGH
THIS EVENING
BLUE RIVER IN SUMMIT COUNTY THROUGH THURSDAY EVENING
NORTH PLATTE AND MICHIGAN RIVERS IN JACKSON COUNTY THROUGH
TUESDAY MORNING
&&
.BOU WATCHES/WARNINGS/ADVISORIES...NONE.
&&
D_L/ETHazardous weather outlook, Jul 11, 10:47 AM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT MON JUL 11 2011 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1047 AM MDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ACROSS THE AREA. THE STORMS WILL PRODUCE HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. SOME OF THE STORMS MAY PRODUCE RAINFALL AMOUNTS UP TO AN INCH OVER THE MOUNTAINS AND ALONG THE FOOTHILLS WITH UP TO TWO INCHES ACROSS THE PLAINS. A FEW STORMS OVER THE FAR NORTHEAST CORNER COULD BECOME SEVERE WITH HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. SOME STORMS COULD LINGER PAST MIDNIGHT...MAINLY ACROSS THE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON TUESDAY ACROSS THE OUTLOOK AREA...STARTING IN THE MOUNTAINS AND FOOTHILLS IN THE AFTERNOON AND SPREADING EASTWARD THEREAFTER...MOVING ACROSS THE FAR EASTERN PLAINS THROUGH THE EVENING AND PERHAPS CONTINUING WELL AFTER MIDNIGHT THERE. AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THE THUNDERSTORMS. THE FLOW ALOFT WILL BE SOMEWHAT LIGHTER ON TUESDAY THAN IN RECENT DAYS... HEIGHTENING THE THREAT OF FLASH FLOODING FROM THE THUNDERSTORMS ...ESPECIALLY IN THE URBAN CORRIDOR...FOOTHILLS AND THE BURN AREAS IN THE FOOTHILLS. ALTHOUGH THUNDERSTORM ACTIVITY WILL STILL OCCUR IN THE AFTERNOONS AND EVENINGS AFTER TUESDAY...COVERAGE WILL NOT BE AS WIDESPREAD. AT THIS TIME IT APPEARS THAT THURSDAY MAY BE THE DRIEST DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT RAINFALL REPORTS WILL BE APPRECIATED. D-L/ET
In the hours before
Special weather statement, Jul 11, 2:38 PM MDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
238 PM MDT MON JUL 11 2011
COZ036-040-041-112115-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
238 PM MDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
WEST CENTRAL ELBERT COUNTY
EASTERN DOUGLAS COUNTY
AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COUPLE OF THUNDERSTORMS CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND
WIND GUSTS TO AROUND 45 MPH. THE STRONGEST STORM WAS LOCATED NEAR
CASTLE ROCK...OR 24 MILES SOUTH OF DENVER...MOVING NORTHEAST AT 10
MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO CASTLE
PINES...THE PINERY...SEDALIA...PONDEROSA PARK...PERRY PARK...
PARKER...LARKSPUR...GREENLAND...FRANKTOWN...ELIZABETH...CASTLE ROCK
AND BEVERLY HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY ALSO OCCUR WITH THESE STORMS...WHICH MAY FLOOD
LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3917 10502 3945 10501 3956 10467 3933 10454
3912 10468
TIME...MOT...LOC 2037Z 236DEG 10KT 3939 10486
BAKERSpecial weather statement, Jul 11, 3:05 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 305 PM MDT MON JUL 11 2011 COZ035-038-039-043-112200- CENTRAL AND SOUTH WELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- 305 PM MDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARIMER COUNTY NORTH CENTRAL BOULDER COUNTY EXTREME WEST CENTRAL WELD COUNTY AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 45 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF MASONVILLE...OR 17 MILES SOUTHWEST OF FORT COLLINS...MOVING SOUTHEAST AT 5 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MASONVILLE...LYONS...LOVELAND...BERTHOUD AND SOUTHERN FORT COLLINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS BEEN PRODUCING DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. HEAVY RAINFALL MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4059 10519 4046 10494 4014 10522 4023 10549 TIME...MOT...LOC 2104Z 299DEG 5KT 4038 10528 BAKER
Local storm report, Jul 11, 5:25 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
525 PM MDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 9 W PEETZ 40.97N 103.29W
07/11/2011 M0.75 INCH LOGAN CO TRAINED SPOTTER
&&
BLOUISSpecial weather statement, Jul 11, 5:30 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 530 PM MDT MON JUL 11 2011 COZ040-045-120015- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 530 PM MDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ARAPAHOE COUNTY CENTRAL ADAMS COUNTY EXTREME NORTHEASTERN DENVER COUNTY AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COLLAPSING THUNDERSTORM PRODUCING WIND GUSTS TO ABOUT 50 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF MANILA VILLAGE...OR 23 MILES EAST OF DENVER...MOVING NORTHEAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WATKINS... MANILA VILLAGE...BENNETT...EASTERN DENVER INTERNATIONAL AIRPORT AND NORTHEASTERN AURORA. PEOPLE IN THE PATH OF THESE STRONG OUTFLOW WINDS SHOULD SECURE LOOSE OBJECTS AND BE PREPARED TO MOVE INDOORS SHOULD THE WINDS BECOME STRONGER. LAT...LON 4000 10454 3987 10422 3965 10448 3974 10468 TIME...MOT...LOC 2327Z 204DEG 7KT 3980 10453 BAKER
Local storm report, Jul 11, 6:23 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
623 PM MDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL NNW PEETZ 40.96N 103.12W
07/11/2011 M0.75 INCH LOGAN CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jul 11, 6:34 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
634 PM MDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 4 WSW WILLARD 40.52N 103.54W
07/11/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:12 PM MDT | Areal Flood Advisory | BOU | Logan, Washington | 93 min |
| Jul 11, 9:08 PM MDT | Areal Flood Advisory | BOU | Phillips, Sedgwick | 82 min |
| Jul 12, 3:49 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 16 more | 25 hr |
| Jul 12, 1:33 PM MDT | Areal Flood Advisory | BOU | Summit | 6 days |
| Jul 12, 2:02 PM MDT | River Flood Advisory | BOU | Grand | 54 hr |
| Jul 12, 3:21 PM MDT | Special Weather Statement | BOU | Boulder | 39 min |
| Jul 12, 4:16 PM MDT | Special Weather Statement | BOU | Arapahoe | 59 min |
| Jul 12, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 45 min |
| Jul 12, 4:36 PM MDT | Areal Flood Advisory | BOU | Elbert | 84 min |
| Jul 12, 5:18 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 23 min |
| Jul 12, 5:31 PM MDT | Special Weather Statement | BOU | Arapahoe | 44 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.